CTAO Conference

Conference

2018 CTAO Spring Conference
May 14 - 16

** SCROLL DOWN FOR THE TENTATIVE AGENDA


Registration Now Open

>> REGISTER HERE


Registration Options:

Dues-paying CTAO Members (Contact Sheila Fox to inquire about dues status)
Treasurers & Staff, Full Conference - $150 (Includes all meals, Statehouse tour, and game)
Monday Only - $85 (Includes lunch & Statehouse tour)
Tuesday Only - $100 (includes breakfast and lunch. Register for game separately)
Wednesday Only - $60 (Includes all meals)

Spouse events:
Monday Night: Member-Vendor Mingle & Buffet - $35
Tuesday Night: Columbus Clippers Baseball Game - $35

Non-Member Treasurers and Staff:
Full Conference - $250 (Includes all meals, Statehouse tour, and game)
Monday Only - $150 (Includes lunch and Statehouse tour)
Tuesday Only - $165 (Includes breakfast and lunch. Register for game separately)
Wednesday Only - $90 (Includes all meals)

Vendor Options:
(Additional sponsorship opportunities are available on Vendor registration form)

Vendor Full Conference Registration & Display Table - $1000 (Includes all meals & game for 1 attendee)
Vendor Full Conference - $250 (Includes all meals & game)
Vendor Monday Only (No table)  - $200 (Includes lunch and dinner)
Vendor Tuesday Only (No Table) - $180 (Includes meals and game)
Vendor Wednesday Only (No Table) - $90 (Includes all meals)

>> REGISTER HERE



Hotel Information

Columbus Marriott Northwest - SOLD OUT
5605 Blazer Parkway
Dublin, Ohio 43017
(614) 791-1000

Hyatt Place Columbus/Dublin
6161 Parkcenter Circle
Dublin, Ohio 43017
614-799-1913

** Reserve your room at Hyatt Place here: Hyatt Place Dublin Hotel Reservation

Marriott Hotel Reservations
The Marriott is sold out and our room block is over capacity. You are welcome to call the hotel to inquire if there have been cancellations. The phone number is 1-888-801-7133.

Marriott Northwest Tax Forms



Tentative Conference Agenda

Plans are underway for the 2018 Spring Conference.
Please be patient as we confirm the speakers and education sessions and get credit approval.

Monday, May 14

8:30 am    Exhibitor set up begins

10:00 am   Registration Opens

10:30 am - Business Meeting & Legislative Report (1 hr AOS credit pending)

11:30 am   Lunch 
Join fellow treasurers and colleagues as we convene for the 2018 Spring Conference. We'll provide lunch and kick off our first session right after lunch.

12:30 pm - 2:00 pm   Cash Management Options in a Rising Rate Environment (1.5 hrs of CPIM credit pending)

Panelists:
Karen Bigelow, VP US Bank
Dennis Yacabozzi, President, United American Capital Corp.
Barney Wright, Warren County Treasurer
April Bowersock, Auglaize County Treasurer
Steve Metzger, Clark County Treasurer

 

2:00 - 2:30 pm   Visit with Vendors

2:30 pm – Buses depart for Statehouse Tours - CTAO Treasurers and Staff

3:00 – 5:00 pm   Ohio Statehouse Tours (1 hr AOS credit pending)

6:00 - 8:00 pm  Member-Vendor Mingle & Buffet
CTAO members will have the opportunity to visit our vendor partners at their table, learn about their products and services and enjoy a buffet of food options during this interactive dinner and networking event.

8:00 pm - Hospitality Room Opens


Tuesday, May 15

7:00 am   Breakfast

7:30 am   Registration Opens

8:15 am   Opening Remarks

8:30 - 10:30 am   Ethics Training with Susan Willeke, Ohio Ethics Commission (2 hrs. CPIM credit pending)

10:30 am   Break

10:45 - 11:45 am  Understanding Social Media in 2018 & Creating Content that Drives Engagement (1 hr of AOS credit pending)

Presenter:
Barb Burgie
, Burgie Media Fusion

11:45 am - 1:00 pm   Lunch & optional time for District Meetings

1:00 - 3:00 pm  Sexual Harassment Prevention in the age of #MeToo and #TimesUp (2 hrs of AOS credit pending)

Presenter:

Douglas Duckett, Esq.,
Duckett Law Firm, LLC

3:00 - 3:15 pm  Break

3:15 - 4:45 pm   Employee Free Expression, Social Media and the First Amendment (1 hr of AOS credit pending)

Presenter:
Douglas Duckett, Esq.
, Duckett Law Firm, LLC

4:45 pm   Hospitality Room Opens

5:15 pm   Columbus Clippers Baseball Game
Conference attendees will take charter buses downtown to Huntington Park to watch the Columbus Clippers take on the Gwinette Stripers. The Clippers are the AAA-affiliate of the Cleveland Indians. Huntington Park has won multiple national awards for its ballpark and fan experience. Attendees will receive "Clippers Cash" to use to purchase their choice of food or beverages from the wide variety of concession stands at the ballpark. The game begins at 6:35 pm.


Wednesday, May 16


7:00 am   Breakfast

8:15 am   Welcome/Opening Remarks

8:30 - 10:00 am   Active Shooter Training (1.5 hrs. of AOS credit pending)

Presenter:
Lt. Paul Ohl,
Columbus Police Department SWAT Team

10:00   Break/Room check-out

10:15 - 11:15 am  Data Breaches - What They Are, How to Prevent Them, How to Respond (1 hr of CPIM credit pending)

Presenter:
Scott C. Walton, Manager, Risk Advisory Services, Schneider, Downs & Company

11:15 am - 12:15 pm  Roundtable Discussions (1 hr of AOS credit pending)

12:15 pm - Boxed Lunch & optional time for District Meetings
Lunch will be provided as a boxed lunch so you can take your lunch with you if you need to hit the road or you can stay and visit with fellow attendees before departing for home.

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save

Save